MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX FX25; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX FX25; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*FX25RW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Terumo corporation received the following reported information: the purge line was found broken before use.The procedure outcome was not reported.There was no harm to the patient reported.
 
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided.A2: age & date of birth: requested, not provided.A3a: sex: requested, not provided.A4: weight: requested, not provided.A5: ethnicity: requested, not provided.A6: race: requested, not provided.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E1: contact: requested, unknown.E1: telephone number: requested, unknown.G4: 510(k) no.: k130520.The actual device is not available for return; therefore, an evaluation of the actual device was unable to be conducted.Confirmation of the provided image: - it was found that the purge line of oxygenator was fractured at the port.Past experience: - we have experienced that a similar fracture may have occurred when momentary external load was applied while the product was cold.- the review of local temperatures from (b)(6) 2025 to the date of occurrence ((b)(6) 2026) showed that the minimum temperature would be below freezing.The manufacturing record and the shipping inspection record of the actual device: - no anomaly was found.Past complaint file of the involved produce code and lot number: - no other similar report was found.Based on the investigation results, no anomaly was found in the manufacturing records of the actual device.From our past experience, it was thought possible that momentary load was applied to the product in a cooled state during the distribution process in the cold season after it was shipped from the factory, which resulted in the fracture.However, since the condition of the damage on the actual device could not be confirmed, it was not possible to determine the cause of this case.Relevant ifu reference: do not use if the package or device is damaged (e.G.Cracked) or any of the port caps are off.Terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.

Brand Name
CAPIOX FX25
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya-shi, shizuoka 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key25331006
Report Number9681834-2026-00115
Device Sequence Number9806409
Product Code DTZ
UDI-Device Identifier04987350701046
UDI-Public(01)04987350701046(17)280831(10)250917
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX*FX25RW
Device Catalogue NumberCX*FX25RW
Device Lot Number250917
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown